# SDR CALA2017022400442

- Difficulty date: February 24, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 61,316 hours, 21,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDOW ESCAPE EMERGENCY EXIT LIGHT BATTERY WEAK. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AND PREFORMED OPS TEST NORMAL REF B737 AMM 33-51-06
